# SDR SWAA2022071830216

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8806Q
- Make and model: Boeing 737-8
- Aircraft serial: 65471
- Aircraft time: 3,699 hours, 2,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LOWER FWD EMERGENCY LIGHTS AT FWD OVERWING EXITS ARE INOP. / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND POWER SUPPLY PER AMM 33-51-06
